Journal of the Australian Mathematical Society, ( ISI ), Volume (106), No (2), Year (2019-4) , Pages (160-183)

Title : ( ORTHOGONALITY AND PARALLELISM OF OPERATORS ON VARIOUS BANACH SPACES )

Authors: C. Conde , P. Wojcik , A. Zamani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We present some properties of orthogonality and relate them with support disjoint and norm inequalities in $p-$Schatten ideals.In addition, we investigate the problem of characterization of norm--parallelism for bounded linear operators. We consider the characterization of norm--parallelism problem in $p-$Schatten ideals and locally uniformly convex spaces. Later on, we study the case when an operator is norm--parallel to the identity operator. Finally, we give some equivalence assertions about the norm--parallelism of compact operators. Some applications and generalizations are discussed for certain operators.

Keywords

, Orthogonality, norm--parallelism; Schatten $p-$norm, disjoint supports, trace, compact operator